Exponential stability of highly nonlinear neutral pantograph stochastic differential equations

Mingxuan Shen, Weiyin Fei, Xuerong Mao, Shounian Deng

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)
16 Downloads (Pure)


In this paper, we investigate the exponential stability of highly nonlinear hybrid neutral pantograph stochastic differential equations(NPSDEs). The aim of this paper is to establish exponential stability criteria for a class of hybrid NPSDEs without the linear growth condition. The methods of Lyapunov functions and M-matrix are used to study exponential stability and boundedness of the hybrid NPSDEs.
Original languageEnglish
Pages (from-to)436-448
Number of pages13
JournalAsian Journal of Control
Issue number1
Early online date14 Sep 2018
Publication statusPublished - 31 Jan 2020


  • highly nonlinear
  • Ito's formula
  • exponential stability
  • neutral pantograph stochastic differential equations
  • M-matrix

Cite this